# SDR CALA0700095

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 23,888 hours, 8,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CHORD CORRODED.  REPAIRED IAW SRM 51-40-02.
